Nurofen Cold & Flu PE Tablets 48s

$42.99

Nurofen Cold & Flu PE tablets combines the pain-relieving power of ibuprofen with the decongestant action of phenylephrine to help relieve pain and/or inflammation fast and clear your nose and ease your sore throat.

Description

Directions

Adults and Children 12 Years and Over: 1 or 2 tablets every 4 hours as required (Maximum of 6 Tablets per day) Do not give Nurofen Cold & Flu PE tablets to children under 12 years.

Ingredients

Each tablet contains: 200mg of ibuprofen 5mg of Phenylephrine Hydrochloride

Contains no gluten, wheat, lactose or sucrose

Precautions

Do not take if you take:

High Blood Pressure medications or Antidepressants

Do not take with other products containing ibuprofen or other anti-inflammatories, phenylephrine hydrochloride or chlorpheniramine maleate unless advised to do so by a doctor or pharmacist.

Talk to your doctor before taking this product if you are pregnant or breastfeeding, have high blood pressure or heart problems or are taking any anti-depressant medication.

Reviews

There are no reviews yet.

Be the first to review “Nurofen Cold & Flu PE Tablets 48s”

Your email address will not be published.